Simultaneous resolution of rational singularities
Compositio Mathematica, Tome 38 (1979) no. 1, pp. 43-54
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__38_1_43_0,
author = {Wahl, Jonathan M.},
title = {Simultaneous resolution of rational singularities},
journal = {Compositio Mathematica},
pages = {43--54},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {38},
number = {1},
mrnumber = {523262},
zbl = {0412.14008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__38_1_43_0/}
}
TY - JOUR AU - Wahl, Jonathan M. TI - Simultaneous resolution of rational singularities JO - Compositio Mathematica PY - 1979 SP - 43 EP - 54 VL - 38 IS - 1 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1979__38_1_43_0/ LA - en ID - CM_1979__38_1_43_0 ER -
Wahl, Jonathan M. Simultaneous resolution of rational singularities. Compositio Mathematica, Tome 38 (1979) no. 1, pp. 43-54. http://geodesic.mathdoc.fr/item/CM_1979__38_1_43_0/